# SDR CALA2015121494895

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 57,098 hours, 23,064 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO DF453 LT FWD DOOR SLIDE, ELECTRICAL CONNECTOR DAMAGED ON ACFT SIDE OF CONNECTOR.  SOCKETS DO NOT LOCK INTO CONNECTOR.  SLIDE WITH NEW CONNECTOR INSTALLED ON DF 0453A.
